# SDR GTIA2016082301577

- Difficulty date: August 23, 2016
- Submitted: August 27, 2016
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 2723
- Aircraft time: 37,890 hours, 17,837 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1R12477
- Condition: Unwanted Deploy
- Location: Row 19 Def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK IN ROW 19 DEF DROPPED.  R & R OXYGEN BOX ASSY IAW AMM 35-21-41.  PERFORMED DROP TEST IAW AMM 35-23-00.  NO FURTHER DEFECTS FOUND DURING DROP TEST.
